# SDR QXEA0003279

- Difficulty date: December 8, 2000
- Submitted: January 3, 2001
- Operation: Air carrier
- Aircraft: N492US
- Make and model: Fokker F.28 MK4000
- Aircraft serial: 11159
- Aircraft time: 32,318 hours, 43,939 cycles
- System (JASC): 5340 · Fuselage Main, Attach Fittings
- Part: Fitting
- Condition: Corroded
- Location: Cockpit
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PDX- CRACK IN ATTACHMENT FITTING FOR COCKPIT FLOORBEAM TO FORWARD PRESSURE BULKHEAD AT STATION 880 AND BL330L. REPAIRED IAW HORIZON AIR EA 4-53-1426,4-53-1427,AND FOKKER SRM 51-10-05.
